On the wellposedness in the Gevrey classes of the Cauchy problem for weakly hyperbolic equations whose coefficients are Hölder continuous in t and degenerate in t=T
Rendiconti del Seminario Matematico della Università di Padova, Volume 100 (1998), p. 81-96
@article{RSMUP_1998__100__81_0,
     author = {Kinoshita, Tamotu},
     title = {On the wellposedness in the Gevrey classes of the Cauchy problem for weakly hyperbolic equations whose coefficients are H\"older continuous in $t$ and degenerate in $t = T$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {100},
     year = {1998},
     pages = {81-96},
     zbl = {0927.35055},
     mrnumber = {1675255},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__100__81_0}
}
Kinoshita, Tamotu. On the wellposedness in the Gevrey classes of the Cauchy problem for weakly hyperbolic equations whose coefficients are Hölder continuous in $t$ and degenerate in $t = T$. Rendiconti del Seminario Matematico della Università di Padova, Volume 100 (1998) pp. 81-96. http://www.numdam.org/item/RSMUP_1998__100__81_0/

[1] M. Cicognani, On the strictly hyperbolic equations which are Hölder continuous with respect to time, preprint. | MR 1695477 | Zbl 0967.35087

[2] F. Colombini - E. De Giorgi - S. Spagnolo, Sur les equations hyperboliques avec des coefficients qui ne d6pendent que du temps, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 511-559. | Numdam | MR 553796 | Zbl 0417.35049

[3] F. Colombini - E. Jannelli - S. Spagnolo, Wellposedness in the Gevrey classes of the Cauchy problem for a non strictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa, 10 (1983), pp. 291-312. | Numdam | MR 728438 | Zbl 0543.35056

[4] P. D'Ancona, Gevrey well posedness of an abstract Cauchy problem of weakly hyperbolic type, Publ. RIMS Kyoto Univ., 24 (1988), pp. 433-449. | MR 966182 | Zbl 0706.35077

[5] P. D'Ancona, Local existence for semilinear weakly hyperbolic equations with time dependent coefficients, Nonlinear Analysis. Theory, Methods and Applications, Vol 21, No. 9 (1993), pp. 685-696. | MR 1246287 | Zbl 0830.35089

[6] V. Ya. IVRII, Cauchy problem conditions for hyperbolic operators with characteristics of variable multiplicity for Gevrey classes, Siberian. Math., 17 (1976), pp. 921-931. | Zbl 0404.35068

[7] K. Kajitani, The well posed Cauchy problem for hyperbolic operators, Exposé au Séminaire de Vaillant du 8 février (1989).

[8] T. Kinoshita, On the wellposedness in the Gevrey classes of the Cauchy problem for weakly hyperbolic systems with Hölder continuous coefficients in t, preprint. | Zbl 0933.35119

[9] M. Reissig - K. Yagdjian, Levi conditions and global Gevrey regularity for the solutions of quasilinear weakly hyperbolic equations, Mathematische Nachrichten, 178 (1996), pp. 285-307. | MR 1380714 | Zbl 0848.35078

[10] T. Nishitani, Sur les équations hyperboliues à coefficients hölderiens en t et de classes de Gevrey en x, Bull. Sci. Math., 107 (1983), pp. 739-773. | MR 704720 | Zbl 0552.35051

[11] H. Odai, On the Cauchy problem for a hyperbolic equation of second order, Doctoral thesis (1994).